# SDR ASAA2023061743609

- Difficulty date: June 17, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 33,272 hours, 10,504 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Part number: CA24402
- Condition: Failed
- Location: #1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

#1 ENG. OVERHEAT AS AUTOTHROTTLES MOVED TO MAXIMUM. WENT OUT IMMEDIATELY WITH POWER REDUCTION. EXISTING MEL HAD ONLY LOOP B ON OVRHT DETECTOR SELECTED. GROUNDED - YES. REF. B737-900 WDM 26-11-11 PG 1 SHT 1, WHILE OHMING OUT CORE DETECTORS AND SHAKE DOWN OF CORE HARNESSES, FOUND MWO326 SHORTING TO CLAMP DUE TO FAILED INSULATOR WHICH DAMAGED CORE HARNESS. REF. B737-900 AMM 26-11-02, REMOVED/REPLACED MW0326 DETECTOR CORE HARNESS , INSULTATORS AND CLAMPS.
